Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

The Imaginary Period in Elliptic Functions

W. W. Johnson
American Journal of Mathematics
Vol. 6, No. 1 (1883 - 1884), pp. 246-252
DOI: 10.2307/2369222
Stable URL:
Page Count: 7

You can always find the topics here!

Topics: Elliptic functions, Mathematical functions, Logarithms, Inverse functions
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 2 references.

  • *
    Messenger of Mathematics, Vol. XI (Oct.. 1881), p. 81 and p. 120
  • Cayley's Elliptic Functions, p. 13